# SDR CALA2023102303139

- Difficulty date: October 20, 2023
- Submitted: October 23, 2023
- Operation: Air carrier
- Aircraft: N498UA
- Make and model: Airbus A320-232
- Aircraft serial: 1865
- Aircraft time: 61,577 hours, 26,867 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: AD321431
- Part serial: 158814
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS NOT ILLUMINATING IN AFT SECTION OF ACFT GE N BY V907039 ON HAECO LCQ NR 9296010/34010 REMOVED AND REPLACED EPSU BATTERY 13WL IAW A320 AMM 33-51-38-000 -002-A AND 33-51-38-400-002-A. OPS CHECK GOOD IAW A320 AMM 33-51 -00-710-001-A
